United States Merchant Marine Policy and Surplus Ships
Bibliographic Data
| ID | 10173604 |
|---|---|
| Authors | John G B Hutchins (corresponding author) |
| Year | 1951 |
| Volume | 59 |
| Issue | 2 |
| Pages | 117-125 |
| Publication date | 1951-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/257053 |
| OpenAlex | W2073187201 |
| Language | EN |
| Citations received | 2 |
Biology · Economics · Fishery · Natural resource economics · Law, logistics, and international trade · Maritime Security and History
| Citations per year | 0.03 |
|---|---|
| Citation span | 1954 - 2014 (61) |
| Highly cited | No |